nausea

Discussion in 'Fibromyalgia Main Forum' started by mms, Mar 12, 2003.

  1. mms

    mms New Member

    Anyone dealing with constant nausea? Could it be from zinc in ZMA plus the multivitamin? Should I build up to 2 tablets?
  2. Shirl

    Shirl New Member

    I take the ZMA, but did not get nausea, in fact I had no side effects at all. I have been taking them for one year now.

    Are you taking them or any of your supplements on an empty stomach? I know that is something I can't do.

    If the ZMA is helping you, then go to one at night and eat something, just toast or whatever is light at night and see if this helps.

    I have a very bad stomach, but the ZMA and even the Pro Energy has never bothered me. I take the Pro Energy on an empty stomach.

    BUT, I can't take a multi vitamin or B vitamins without food.

    Hope this helps...........

    Shalom, Shirl
  3. jaybienweb

    jaybienweb New Member

    Hi,
    By any chance, do you have irritable bowel?

    I have CFIDS, FM & Irritable Bowel Syndrome, and have CONSTANT nausea.

    Take care.
  4. MelanieThebirdlover

    MelanieThebirdlover New Member

    I have constant nausea, espesially upon awakeining. then it usually subsides about an hour to 2 later. The docs all say it's probaly due to my diabetes tho, even tho, I had experienced this often before the diabetes, so who knows. I also have hypothroid to, and if I remember correctly, that can cause nausea as well. Then when I get a migrain, I'm always nausea with it. I've tried compazine and Pepto, and sometimes it helped, sometimes it didn't. We'll I hope you find releif soon. for now, take good care. Bye 4 now......


    Melanie
  5. EllenComstock

    EllenComstock New Member

    that I read a long time ago that too much zinc can make you feel nauseous. I was taking zinc tablets at the time and when I stopped taking them, the problem was greatly reduced. However, FM can also can nausea, too.

    Ellen
  6. mms

    mms New Member

    As with all things with FMS, we are analyzing constantly.

    Is anyone on fentanyl patches experiencing nausea?
  7. praisingHim

    praisingHim New Member

    I have had nausea that comes and goes since I got sick last July. Mine seems to be also come when I wake up in the morning or when I get up from a nap......weird. If you get nauseated after taking a vitamin, take it with food. This helps me...vitamins also make me nauseated. Have a blessed day!!!!
  8. seaview

    seaview New Member

    I know vitamins arent my culprit because I quit taking everything once to find the offending one......I still was sick. With my 6 pregnancies I was nausous through the whole pregnancy. Now, I am just always nauseous with no good reason. I am so tired and frustrated from it. I tried some anti nauesea meds but nothing helped. Now, I just accept it along with all the other pain I am in......Sad, but true. I hope you can find the problem and alleviate the nausea. May you find all you need on your road to recovery! Kathleen
  9. TaniaF

    TaniaF Member

    I was nauseous when going through menopause. It was morning sickness all over again. I guess the hormones are out of sync and the nausea was like pregnancy again. I'm two years post now, and the nausea is better. Just get spells with my FM or whenever I get a bad headache. Last few days I feel like I picked up a stomach flu---nausea and headache.
    Tania
  10. ellie-emily

    ellie-emily New Member

    Hi,try the sickness travel bands, I know it sounds silly but it does help,it takes the edge of the sickness making it much more barable/takes it away dependin on level o nausea,also try eating little and often and eatin complex carbs that dnt make ur sugar levels rocket then fall soon after,instead u get steady stream of sugar, eg:bananas,brwon rice, wholewhaet brea/pasta..
  11. ellie-emily

    ellie-emily New Member

    Hi,try the sickness travel bands, I know it sounds silly but it does help,it takes the edge of the sickness making it much more barable/takes it away dependin on level o nausea,also try eating little and often and eatin complex carbs that dnt make ur sugar levels rocket then fall soon after,instead u get steady stream of sugar, eg:bananas,brwon rice, wholewhaet brea/pasta..
  12. kmelodyg

    kmelodyg New Member

    I get nauseaous ALOT! I basically need to buy stock in pepto bismol!! JK No, seriously, I do take Pepto caplets quite often and when it's really bad, I take Emetrol. The pepto caplets are alot better than the chewable and liquid version. The taste of that stuff can make me sick! You can get both of those things at your local drug store.
  13. mrshon

    mrshon New Member

    hi, i started looking for people who suffered nausea, it was my first symtom before finding i had fs, im on lots of anti dep. at night , they help for a while and the nausea breaks through. cant seem to find an answer, if you find one let me know.
  14. yogabunny

    yogabunny New Member

    I've had several epsiodes where I go for months with nausea, vomiting if I do eat and gut cramps so bad they make me cry. The first time I ended up in the hospital dehydrated, the second they pulled my gallbalder, the 3rd I lost 30lbs (I started this all out at 240lbs in 1999 I'm about 145 this week) and got every digestive test known man. Since the Drs didn't see any disfunction I was labeled with IBS. I'm in a bad streach now and have lost about 25lbs in two months. I've been given Lexapro, Levsin, and Ativan.

    Some days (mostly after I've tried to get some food down the day before) I'm so sick I can't get out of bed let alone work. Other days the pain responsed to the Levsin for two hours out of every four and I can have a few normal pain nausea free hours, just no food.

    All my husband does lately is ask what I've eatten. It's not that I wouldn't love a hot fudge sunday, I get do what the 1. pain from eating, 2. the nausea when I try to go to sleep, or 3. the pleasure of seeing it again in a few hours...